International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 March 2006

Volume 50, Issue 7

Pages 767–883

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. A continuous sensitivity equation method for time-dependent incompressible laminar flows (pages 817–844)

      H. Hristova, S. Étienne, D. Pelletier and J. Borggaard

      Version of Record online: 30 SEP 2005 | DOI: 10.1002/fld.1079

    2. Large eddy simulation of homogeneous shear flows with several subgrid-scale models (pages 863–883)

      Yunliang Wang, Frank G. Jacobitz and Christopher J. Rutland

      Version of Record online: 30 SEP 2005 | DOI: 10.1002/fld.1081

SEARCH

SEARCH BY CITATION